# SDR REXA2022081701892

- Difficulty date: August 11, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INBOARD THRESHOLD SUBSTRUCTURE IS CORRODED AT ALL NUT PLATE LOCATIONS	REMOVED AND REPLACED MID CAP ANGLE FOR PASSENGER DOOR THRESHOLD.
